# SDR AU510002021

- Difficulty date: November 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 60064911
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 10,519 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR NR 2 WHEEL LOCKED UP ON LANDING CAUSING THE TIRE TO BURST.  INVESTIGATION FOUND THE RT MAIN LANDING GEAR AXLE HAD WATER INGRESS AND THE ANTI-SKID WIRING HAD HIGH RESISTANCE.  THE WIRING WAS REPLACED BUT THE ANTI-SKID SYSTEM WAS STILL INOPERATIVE.  FURTHER INVESTIGATION FOUND THE OUTBOARD ANTI-SKID CONTROL VALVE FAILED.
